MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP FITGUARD; FG TOUCH NITRILE EXAM GLOVES, 100CT, SM

MEDLINE INDUSTRIES, LP FITGUARD; FG TOUCH NITRILE EXAM GLOVES, 100CT, SM
Catalog Number FG100SH
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that while wearing gloves vaseline and betadine were able to soak through the gloves staining hands.There were no reports of death, serious injury, medical intervention, or follow up care.
 
Event or Problem Description
It was reported that while wearing gloves vaseline and betadine were able to soak through the gloves staining hands.

Brand Name
FITGUARD
Common Device Name
FG TOUCH NITRILE EXAM GLOVES, 100CT, SM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nakiya graves
three lakes drive
northfield, IL 60093-2753
MDR Report Key25231946
Report Number1417592-2026-00422
Device Sequence Number13351381
Product Code LZA
UDI-Device Identifier10888277653948
UDI-Public10888277653948
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K173942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFG100SH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown